... been spotting ever since? Very dark blood with clotting. This has never happened before?
31 May 2010
Intermenstrual bleeding and/or spotting is a common occurence when using extended cycle contraception - in fact studies have shown that over 65% have at least 7 days of spotting or breakthrough bleeding within each extended cycle. This reduces with time as your body adjusts to the hormones.
Given that you have taken quasense for 7 years and this has not happened before it would be wise to see your doctor.
- Quasense Information for Consumers
- Quasense Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quasense (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My aunt was taking 20mg of Prednisone for arthritic condition before her knee surgery, and they decreased it to prednisone 5mg after the surgery ...
1 answer • 26 Apr 2010
HI.. I HAVE BEEN TAKING QUASENSE FOR 2 1/2 MONTHS... I TAKE THE PILL EVERY SINGLE DAY AT THE EXACT SAME TIME (10PM) AND HAVE NOT MISSED A DAY! FOR ...
2 answers • 15 Jan 2014
Should I stop to give myself a period, even though I just had one 2 weeks ago, or keep taking the pill and keep spotting, it is so annoying. I am ...
1 answer • 8 Feb 2015
I had a brief period approx 6 months later. Things are changing in my personal life and I want to go back on Quasense. Can I just start taking it ...
0 answers • 31 Oct 2015